# SDR SIMA20150407009

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14004213609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM SUPPORT ANGLE IS CRACKED.  INBD ANGLE BETWEEN FRAMES 47 - 48.  R & R RT OMEGA BEAM SUPPORT ANGLES IAW SRM 53-23-02 & SRM 51-40-02.
